Bulletin of the American Mathematical Society

On the topological product of paracompact spaces

R. H. Sorgenfrey

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 631-632.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510809

Mathematical Reviews number (MathSciNet)
MR0020770

Zentralblatt MATH identifier
0031.28302

Citation

Sorgenfrey, R. H. On the topological product of paracompact spaces. Bull. Amer. Math. Soc. 53 (1947), no. 6, 631--632. http://projecteuclid.org/euclid.bams/1183510809.


Export citation